Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 196, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 13, 2005, 2:50 PM CDT for Dallas County, Missouri. It was in force for 50 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2005, 2:50 PM CDT (19:50 UTC)
- Expired
- Aug 13, 2005, 3:40 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Dallas County, MO
The radar
The Springfield radar (KSGF), 53 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 3:15 PM CDT | TSTM WND DMG | Buffalo, MO | LARGE TREE LIMB ON HOUSE (NO SIGNIFICANT DAMAGE TO HOUSE) IN BUFFALO. SODA CREEK ROAD AND STATE HWY 73 LARGE TREE DOWN IN FIELD. THREE PHASE POWER LINE BROKEN AT WALNUT & LINCOLN IN BUFFALO TREE LIMB DOWN AT POST OFFICE IN BUFFALO. POWER POLE LEANING OVER, POW |
| Aug 13, 3:15 PM CDT | TSTM WND DMG | Buffalo, MO | LARGE TREE LIMB ON HOUSE (NO SIGNIFICANT DAMAGE TO HOUSE) IN BUFFALO. SODA CREEK ROAD AND STATE HWY 73 LARGE TREE DOWN IN FIELD. THREE PHASE POWER LINE BROKEN AT WALNUT & LINCOLN IN BUFFALO TREE LIMB DOWN AT POST OFFICE IN BUFFALO. POWER POLE LEANING OVER, POW |
| Aug 13, 3:15 PM CDT | TSTM WND DMG | Buffalo, MO | LARGE TREE LIMB ON HOUSE (NO SIGNIFICANT DAMAGE TO HOUSE) IN BUFFALO. SODA CREEK ROAD AND STATE HWY 73 LARGE TREE DOWN IN FIELD. THREE PHASE POWER LINE BROKEN AT WALNUT & LINCOLN IN BUFFALO. TREE LIMB DOWN AT POST OFFICE IN BUFFALO. POWER POLE LEANING OVER, PO |
| Aug 13, 3:15 PM CDT | TSTM WND GST 60 | Buffalo, MO | LAW ENFORCEMENT ESTIMATED 60 MPH WINDS IN TOWN |
| Aug 13, 3:30 PM CDT | TSTM WND DMG | 3 E Windyville, MO | *** 1 INJ *** ONE PERSON SUSTAINED INJURIES FROM FALLING TREE DEBRIS NEAR BENNETT SPRINGS |
| Aug 13, 3:30 PM CDT | TSTM WND DMG | 3 E Windyville, MO | *** 1 INJ *** ONE PERSON SUSTAINED INJURIES FROM FALLING TREE DEBRIS NEAR BENNETT SPRINGS |
| Aug 13, 3:32 PM CDT | TSTM WND GST 50 | Bennett Springs, MO | EM RELAYED REPORT OF 50 MPH WINDS IN BENNETT SPRINGS. |
| Aug 13, 3:36 PM CDT | TSTM WND GST 65 | Bennett Springs, MO | PUBLIC ESTIMATED 60-65 MPH WINDS HIGHWAY 64 AT PARK. |
| Aug 13, 3:45 PM CDT | TSTM WND DMG | 7 W Eldridge, MO | SIDING RIPPING OFF A HOME BY WINDS |
| Aug 13, 3:45 PM CDT | TSTM WND DMG | 7 W Eldridge, MO | SIDING RIPPING OFF A HOME BY WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 944 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 131950
SVRSGF
MOC059-132100-
/O.NEW.KSGF.SV.W.0196.050813T1950Z-050813T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT SAT AUG 13 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN SOUTHWEST MISSOURI.
* UNTIL 400 PM CDT.
* AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF BOLIVAR TO PLEASANT HOPE...AND MOVING
EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE...
NEAR BUFFALO BY 315 PM CDT.
THE TOWNS OF FOOSE...OLIVE...LOUISBURG...MARCH...PUMPKIN CENTER...
CHARITY...TUNAS...PLAD...LEADMINE AND WINDYVILLE ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3772 9318 3773 9319 3779 9319 3788 9316
3788 9287 3751 9286 3751 9308 3750 9310
3743 9310 3743 9318
$$
CRAMER2 follow-up statements
000
WWUS53 KSGF 132020
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT SAT AUG 13 2005
MOC059-132100-
/O.CON.KSGF.SV.W.0196.000000T0000Z-050813T2100Z/
DALLAS MO-
320 PM CDT SAT AUG 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR DALLAS COUNTY UNTIL
400 PM CDT...
AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF URBANA TO 9 MILES SOUTHEAST OF
BUFFALO...AND MOVING NORTHEAST AT 40 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
DALLAS COUNTY...INCLUDING THE TOWNS OF LOUISBURG...BUFFALO...PUMPKIN
CENTER...LONG LANE...TUNAS...PLAD...WINDYVILLE AND LEADMINE.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3769 9318 3778 9318 3788 9316 3788 9287
3751 9286 3751 9308 3750 9310 3762 9317
$$
CRAMER000
WWUS53 KSGF 132040
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT SAT AUG 13 2005
MOC059-132050-
/O.CAN.KSGF.SV.W.0196.000000T0000Z-050813T2100Z/
DALLAS MO-
340 PM CDT SAT AUG 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY HAS BEEN
CANCELLED...
AT 335 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.
LAT...LON 3769 9318 3778 9318 3788 9316 3788 9287
3751 9286 3751 9308 3750 9310 3762 9317
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:35 PM CDT, 15 minutes earlier.
Area forecast discussion, Aug 13, 2:35 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 235 PM CDT SAT AUG 13 2005 .DISCUSSION... A FRONT REMAINED STALLED FROM CENTRAL MISSOURI INTO SOUTH CENTRAL KANSAS SATURDAY AFTERNOON. CLUSTERS OF CONVECTION HAD DEVELOPED ALONG AND AHEAD OF THIS BOUNDARY WHERE MIXED LAYER CAPES WERE NEAR 2000 J/KG. WATER VAPOR SHOWED A POSITIVE TILT TROUGH EXTENDING FROM THE EASTERN CANADIAN PROVINCES SOUTHWEST INTO THE CENTRAL ROCKIES. DEEP SUBTROPICAL MOISTURE PLUME WAS STREAMING NORTHWARD IN ADVANCE OF THIS TROUGH. A SUBTLE SHORTWAVE EMBEDDED IN THIS FLOW APPEARED TO BE ENHANCING CONVECTIVE DEVELOPMENT ACROSS SOUTHWEST MISSOURI. THE 12Z SOUNDING SUGGEST THAT STRONG MICROBURST WINDS WILL BE THE PRIMARY HAZARD WITH THE STRONGER STORMS. THE FRONT WILL SAG SLOWLY SOUTH THE REMAINDER OF THE WEEKEND AS UPPER FLOW REMAINS NEARLY ZONAL. A MODERATE LOW LEVEL JET WILL TRANSPORT VERY RICH THETA-E AIRMASS INTO THE AREA WITH 850 MB DEWPOINTS APPROACHING 15 DEGREES C. RIBBON OF PRECIPITABLE WATER VALUES NEAR 2 INCHES WILL STRETCH ALONG THE BAROCLINIC ZONE. IN ADDITION MINOR SHORTWAVES EMBEDDED IN THE SUBTROPICAL FETCH AND IN THE STRONGER WESTERLIES ACROSS THE NORTHERN TIER OF THE U.S. WILL AID PRECIPITATION DEVELOPMENT. THE RESULT WILL BE THE LIKELIHOOD OF RAIN ACROSS MUCH OF THE FORECAST AREA THROUGH MONDAY. THE MOST SIGNIFICANT RAINFALL WILL FALL NORTH OF INTERSTATE 44 WHERE TRAINING CELLS COULD PRODUCE HEAVY AMOUNTS. LOCALIZED FLOODING MAY BECOME CONCERN IF MULTIPLE ROUNDS OF HEAVY RAINFALL DEVELOP. MEANWHILE THUNDERSTORMS WILL REMAIN MORE ISOLATED ACROSS SOUTH CENTRAL MISSOURI UNTIL THE FRONT APPROACHES LATER SUNDAY. NAM AND GFS MODELS ARE SIMILAR IN BRINGING THE FRONT SLOWLY ACROSS SOUTHERN MISSOURI AND FAR SOUTHEAST KANSAS. SOME UNCERTAINTY EXISTS ON HIGHS SUNDAY INTO MONDAY DUE TO THE ASSOCIATED CLOUDS AND PRECIPITATION. I HAVE TRENDED A COUPLE DEGREES DOWN BUT BELIEVE ANY BREAKS WILL HELP TEMPERATURES RECOVER AT LEAST INTO THE LOWER 80S. EXCEPTION MAY BE ACROSS OUR FAR NORTHERN COUNTIES WHERE HIGHS MAY STRUGGLE TO GET OUT OF THE 70S IF PRECIPITATION PERSISTS. THE FRONT WILL STALL OVER OR JUST SOUTH OF THE FORECAST EARLY NEXT WEEK. THE 850 MB FLOW INTERSECTING THIS BOUNDARY WILL CONTINUE TO SUPPORT A GOOD CHANCE OF RAINFALL MONDAY AND POSSIBLY INTO TUESDAY. THE FRONT WILL GRADUALLY DISSIPATE BY THE MIDDLE OF NEXT WEEK. HOWEVER AMPLE MOISTURE WILL LIKELY LINGER TO SUPPORT ISOLATED DIURNAL ACTIVITY. ANOTHER FRONT IS PROGGED TO APPROACH THE REGION LATE NEXT WEEK. TIMING OF THIS FEATURE IS STILL IN QUESTION SO ONLY INTRODUCED A SLIGHT CHANCE OF PRECIPITATION THURSDAY AND FRIDAY. FOSTER && .AVIATION... INITIAL ROUND OF THUNDERSTORMS AFFECTING THE SPRINGFIELD TERMINAL AT 1930Z WILL MOVE EAST OF THE TERMINAL BY 21Z. FLIGHT CONDITIONS ARE BOUND TO DETERIORATE WITHIN THE NEXT 12 HOURS OR SO...AS A FRONT IS SCHEDULED TO MAKE PROGRESS TOWARD SOUTHWEST MISSOURI. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL FOLLOW...MOST LIKELY AFFECTING THE JOPLIN AND SPRINGFIELD AIRPORTS THIS EVENING. CRAMER/FOSTER && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Aug 13, 1:00 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT SAT AUG 13 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT SAT AUG 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ISOLATED STRONG TO SEVERE STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS UP TO 60 MPH AND SMALL HAIL. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. HOWEVER THE STORMS WILL BE CONCENTRATED NORTH OF INTERSTATE 44. DISCUSSION: A NEARLY STATIONARY FRONT STRETCHING FROM CENTRAL MISSOURI TO SOUTH CENTRAL KANSAS WILL INTERACT WITH A VERY MOIST AND MODERATELY UNSTABLE AIRMASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL BE MORE NUMEROUS ALONG AND NORTH OF INTERSTATE 44 CLOSER TO THE FRONT. A FEW STORMS COULD PRODUCE DAMAGING WIND GUSTS...BUT ATMOSPHERIC CONDITIONS ARE NOT CONDUCIVE TO ORGANIZED SEVERE WEATHER. THUNDERSTORMS WILL CONTINUE TONIGHT MAINLY ALONG AND NORTH OF INTERSTATE 44. VERY HEAVY RAIN WILL LIKELY FALL IN THE STRONGER STORMS WITH RAINFALL AMOUNTS POSSIBLY EXCEEDING TWO INCHES. LOCALIZED FLOODING COULD DEVELOP WHERE STORMS TRACK OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL AFFECT MUCH OF THE OUTLOOK AREA INTO EARLY NEXT WEEK AS THE FRONT STALLS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT DUE TO THE ISOLATED NATURE OF THE SEVERE WEATHER. SPOTTERS ARE ENCOURAGED TO RELAY HEAVY RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Aug 13, 2:05 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 4 SE NEVADA 37.79N 94.32W
08/13/2005 VERNON MO LAW ENFORCEMENT
SEVERE THUNDERSTORM WIND GUSTS DOWNED TREES.
CRAMERLocal storm report, Aug 13, 2:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST APPLETON CITY 38.20N 94.03W
08/13/2005 55 MPH ST.CLAIR MO LAW ENFORCEMENT
55 MPH WINDS ESTIMATED
0215 PM TSTM WND GST 3 E GREENFIELD 37.42N 93.80W
08/13/2005 50 MPH DADE MO PUBLIC
WIND GUSTS OVER 50 MPH WITH SMALL TREE LIMBS DOWN.Local storm report, Aug 13, 2:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST APPLETON CITY 38.20N 94.03W
08/13/2005 70 MPH ST.CLAIR MO LAW ENFORCEMENT
60-70 MPH WINDS ESTIMATED LARGE LIMBS DOWN AND POWER OUTLocal storm report, Aug 13, 2:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
246 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND GST (SGF)SPRINGFIELD ARPT 37.25N 93.38W
08/13/2005 49 MPH GREENE MO NWS EMPLOYEE
WIND GUST MEASURED BY UPPER AIR WIND GAGE AT NWS OFFICE.Local storm report, Aug 13, 2:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT SAT AUG 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG ASH GROVE 37.32N 93.58W
08/13/2005 GREENE MO LAW ENFORCEMENT
TREES DOWNThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 1:42 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 18 min |
| Aug 13, 2:18 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 59 min |
| Aug 13, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 39 min |
| Aug 13, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 50 min |
| Aug 13, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Morgan | 82 min |
| Aug 13, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 77 min |
| Aug 13, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 72 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.